# SDR ASAA1149781

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659249
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD SUPPORT HAS CORROSION ON LOWER SIDE AT NUT PLATE BS 727F +7 RBL 2.5.  TRIMMED OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05500.
